# SDR AALA20151103001

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 16,134 hours, 6,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1695 FAILED FUNCTION CHECK.  REPLACED EMER LIGHT BATTERY PACK M1695 IAW MM 33-51-06.  OPERATIONALLY CHECKED GOOD.
